# SDR MALA060591

- Difficulty date: November 3, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N411XJ
- Make and model: Saab 340B
- Aircraft serial: 340B411
- Aircraft time: 22,529 hours, 24,689 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 66902
- Condition: Pulled
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT TRACK 44LN HAS WIRES PULLED OUT.  REPLACED EMERGENCY EXIT LIGHT TRACK WITH SERVICEABLE UNIT.
